Julia Robinson. On the decision problem for algebraic rings. Studies in mathematical analysis and related topics, Essays in honor of George Pólya, edited by Gabor Szegö, Charles Loewner, Stefan Bergman, Menahem Max Schiffer, Jerzy Neyman, David Gilbarg, and Herbert Solomon, Stanford University Press, Stanford, California, 1962, pp. 297–304 [Book Review]

Journal of Symbolic Logic 35 (3):475-476 (1970)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2270745
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 44,327
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles


Added to PP index

Total views
17 ( #503,699 of 2,271,520 )

Recent downloads (6 months)
4 ( #330,411 of 2,271,520 )

How can I increase my downloads?


My notes

Sign in to use this feature